Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Difficulty in having bowel movement, difficulty in sitting on butt, stomach cramps, vaginal bleeding post hysterectomy. Suggestion?

I had a hysterectomy 2weeks ago in I can t have a bowel movement . Ive took ever kind of xlax drink castor oil stool softener . I can t sit down on my butt the pain goes right up to my stomach . I m have stomach pain n cramps it feels like my intestine r twisting , in now started vagail bleeding ! I don t know what to do , what should I do this is horrible ! Please help me
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to hcm.
since it is only 2 wks from operation and if you are having bleeding it is better to get a check up with your surgeon and take treatment . infection must be ruled out.
you should take high roughage diet and plenty fluids for regular bowel movement .
you my try movicol to be taken with water as per direction if other laxatives not working .
it is essential to get a check up with your doctor and discuss your problems.
hope you recover soon .
Answered: Sun, 6 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor